# SDR CALA2013102492379

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,770 hours, 14,755 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CTR FUEL PUMP RUNS ON GROUND W ENGINES OFF ALL PUMPS SELECTED ON.  PLUGS CHECKED & CLEANED ON FUEL PRESSURE SWITCHES S424 & S806.  NORMAL INDICATIONS RECOVERED.
